# SDR ABXA9700337

- Difficulty date: March 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47257
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C INSPECTION, FOUND THE RIGHT HORIZONTAL STAB INBOARD LEADING EDGE SECTION HAS A CRACK IN NR 3 RIB AT AFT END.  REPAIRED CRACKED RIB IAW DC-9 SRM SUPPLEMENT DRAWING K05159.
